ID 56324
FullText URL
Author
Yang, Yu Research Institute for Mathematical Sciences Kyoto University
Abstract
Let R be a complete discrete valuation ring with algebraically residue field of characteristic p > 0 and X a stable curve over R. In the present paper, we study the geometry of coverings of X. Under certain assumptions, we prove that, by replacing R by a finite extension of R, there exists a morphism of stable curves f : Y → X over R such that the morphism fη : Yη → Xη induced by f on generic fibers is finite étale and the morphism fs : Ys → Xs induced by f on special fibers is non-finite.
Keywords
stable curve
stable covering
vertical point
admissible covering
Note
Mathematics Subject Classification. Primary 14H30; Secondary 11G20.
Published Date
2019-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume61
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
1
End Page
18
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/1